# SDR DALA12012573147

- Difficulty date: November 12, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 28,269 hours, 14,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND SEAT 7 ABC EMERGENCY PATH LIGHT INOPERATIVE.  MX FOUND BROKEN WIRE AT CONNECTOR PIN.  REPLACED PIN AT CONNECTOR AND FUNCTIONAL CHECKED NORMAL.
